Every time I eat I become so shaky and weak that the feeling is that I could start fitting (I'm sure I wouldn't, but that's how I feel). I just feel so extremely strange. I had a vegetable pastry thing and baked beans for lunch, and I've been like this for hours. It's making me not want to eat as anything triggers it. It is really a very horrible feeling.
I have been on 150mg of Pregabalin for nerve pain and 60mg of Ranitidine since December 2011.
The best thing for you to do would be to see your regular doctor about this. He or she can do a physical and check some basic blood work to make sure your bloodwork (including your glucose levels) are ok. This would be a good start for getting to the bottom of this. Good luck.
For anyone that finds this in their searches, it turns out that I actually have Postural Orthostatic Tachycardia Syndrome (POTS). Autonomic testing showed a drop in blood pressure after eating which is causing these symptoms!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.